Alert archive / California / Wind Advisories in 2014
Wind Advisory 41, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Dec 24, 2014, 7:02 PM PST. It took effect at Dec 25, 2014, 9:00 AM PST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2014, 7:02 PM PST (03:02 UTC)
- In effect from
- Dec 25, 2014, 9:00 AM PST
- Expired
- Dec 25, 2014, 4:00 PM PST
- In force
- 7 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
206 WWUS76 KHNX 250302 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 702 PM PST WED DEC 24 2014 CAZ089-091-251115- /O.NEW.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 702 PM PST WED DEC 24 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM PST CHRISTMAS DAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM PST CHRISTMAS DAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA... FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY. * WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH. * IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY 152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN CITY AS WELL AS THE INTERSTATE 5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-251115- /O.CON.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 702 PM PST WED DEC 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST CHRISTMAS DAY FOR STRONG WINDS IN THE KERN COUNTY MOUNTAINS AND DESERT. * LOCATIONS INCLUDE...INYOKERN AND MOJAVE. PARTS OF HWY 395... HWY 14...HWY 58...AND HWY 178 WILL ALSO BE IMPACTED. * WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. OCCASIONAL GUSTS TO 70 MPH BETWEEN 10 PM THIS EVENING AND 4 AM CHRISTMAS DAY RIGHT BELOW THE MOUNTAIN PASSES. * TIMING...THROUGH 7 AM CHRISTMAS DAY. THE PERIOD OF STRONGEST WINDS WILL OCCUR BETWEEN 10 PM THIS EVENING AND 4 AM CHRISTMAS DAY. * IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
4 follow-up statements
378 WWUS76 KHNX 251105 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 305 AM PST THU DEC 25 2014 CAZ099-251500- /O.UPG.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/ /O.NEW.KHNX.HW.W.0009.141225T1105Z-141225T1500Z/ SOUTHEASTERN KERN COUNTY DESERT- 305 AM PST THU DEC 25 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE SOUTHEASTERN KERN COUNTY DESERT. THE WIND ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS INCLUDE...MOJAVE. PARTS OF U.S. 395... HIGHWAY 14...HIGHWAY 58...AND HIGHWAY 178 WILL ALSO BE IMPACTED. * WINDS...WEST WIND GUSTS UP TO 75 MPH FROM BELOW THE TEHACHAPI PASS TO THE VICINITY OF MOJAVE. ELSEWHERE IN THE KERN DESERT WIND GUSTS BETWEEN 45 AND 55 MPH. * TIMING...THROUGH 7 AM THIS MORNING. * IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ095-098-251500- /O.CON.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 305 AM PST THU DEC 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. * LOCATIONS INCLUDE...INYOKERN AND RIDGECREST. PARTS OF U.S. 395...HIGHWAY 14 AND HIGHWAY 178 WILL ALSO BE IMPACTED. * WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. * TIMING...THROUGH 7 AM THIS MORNING. * IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-251915- /O.CON.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 305 AM PST THU DEC 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT FROM 9 AM THIS MORNING UNTIL 4 PM PST THIS AFTERNOON. * LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA... FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY. * WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH. * IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY 152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN CITY AS WELL AS THE INTERSTATE 5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
890 WWUS76 KHNX 251410 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 610 AM PST THU DEC 25 2014 CAZ099-251515- /O.CAN.KHNX.HW.W.0009.000000T0000Z-141225T1500Z/ SOUTHEASTERN KERN COUNTY DESERT- 610 AM PST THU DEC 25 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WARNING FOR THE SOUTHEASTERN KERN COUNTY DESERT. ALTHOUGH WINDS HAVE DIMINISHED BELOW WARNING CRITERIA...OCCASIONAL GUSTS OVER 45 MPH REMAIN POSSIBLE FROM BELOW THE TEHACHAPI PASS TO THE VICINITY OF MOJAVE. $$ CAZ095-098-251515- /O.CAN.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 610 AM PST THU DEC 25 2014 ...WIND WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. $$ CAZ089-091-252215- /O.CON.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 610 AM PST THU DEC 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM PST THIS AFTERNOON FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA... FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY. * WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH. * IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY 152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN CITY AS WELL AS THE INTERSTATE 5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
526 WWUS76 KHNX 252150 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 150 PM PST THU DEC 25 2014 CAZ089-091-260000- /O.CON.KHNX.WI.Y.0041.000000T0000Z-141226T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 150 PM PST THU DEC 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA... FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY. * WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH. * IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY 152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN CITY AS WELL AS THE INTERSTATE 5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
215 WWUS76 KHNX 252357 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 357 PM PST THU DEC 25 2014 CAZ089-091-260100- /O.EXP.KHNX.WI.Y.0041.000000T0000Z-141226T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 357 PM PST THU DEC 25 2014 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... LOCAL WIND GUSTS TO NEAR 35 MPH WILL CONTINUE THROUGH 6 PM. $$ DUDLEY WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Dec 24, 2:02 PM PST, 5 hours earlier.
Area forecast discussion, Dec 24, 2:02 PM PST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
202 PM PST WED DEC 24 2014
.SYNOPSIS...
A FAST MOVING WEATHER DISTURBANCE WILL MOVE ACROSS THE REGION
TONIGHT THROUGH CHRISTMAS MORNING. LIGHT RAIN...MOUNTAIN SNOW AND
GUSTY WINDS WILL ACCOMPANY THIS STORM. HIGH PRESSURE WILL THEN
REBUILD OVER THE REGION FOR THE NEXT SEVERAL DAYS FOR A RETURN TO
DRY WEATHER.
&&
.DISCUSSION...
PATCHY DENSE FOG DISSIPATING TODAY WITH CLOUDY SKIES NOW
DOMINATING THE REGION. THESE CLOUDS ARE MOVING IN AHEAD OF A STORM
CURRENTLY PUSHING THROUGH NORTHERN CALIFORNIA. SURFACE FRONTAL
ANALYSIS HAS THE ASSOCIATED COLD FRONT APPROACHING UKIAH AT NEAR
NOON AND CONTINUING TO PUSH SOUTHWARD. BASED ON THE SPEED OF THE
COLD FRONT...CONFIDENCE IS HIGH THAT THE PRECIP WILL REACH THE
MERCED TO YOSEMITE AREA BEFORE 400 PM PST AND PUSH DEEP INTO THE
DISTRICT AFTER 400 PM PST. THE BULK OF THE PRECIP WITH THE HIGH
CHANCES OF MEASURABLE AMOUNTS WILL OCCUR AFTER SUNSET AND CONTINUE
FOR A GOOD PORTION OF THE NIGHT.
ASSOCIATED WITH THE COLD FRONT IS A +120 KNOT JET MAX PUSHING
THROUGH CENTRAL CALIFORNIA LATE THIS AFTERNOON INTO THE EVENING.
THE JET MAX WILL PROVIDE BOTH THE JET MAX DYNAMIC LIFT TO ENHANCE
PRECIP PRODUCTION...AND THE NEEDED MOMENTUM FOR STRONG WINDS
ACROSS THE KERN COUNTY MOUNTAINS AND DESERTS. AT THE MOMENT...A
WINTER WEATHER ADVISORY IS ASSOCIATED WITH THE STRONG WINDS OVER
THE KERN MOUNTAINS AS SNOW MAY REACH THE TEJON PASS OF THE
GRAPEVINE OVERNIGHT AND EARLY CHRISTMAS MORNING. IN ADDITION...THE
STRONG WINDS WILL ALSO BE ASSOCIATED WITH A WIND ADVISORY ACROSS
THE MOJAVE DESERT WHERE WINDS WILL ALSO REACH 50 MPH AND BLOWING
DUST MAY BE POSSIBLE.
THE UNSETTLED CONDITIONS WILL CONTINUE THROUGH AT LEAST MIDDAY ON
CHRISTMAS WITH SHOWERY ACTIVITY ALONG THE FOOTHILLS AND MOUNTAINS.
MOST OF KERN COUNTY/S PRECIP WILL OCCUR FROM MIDNIGHT THROUGH
CHRISTMAS MORNING...AND MAY EVEN CONTINUE INTO THE AFTERNOON AS
THE DISTRICT REMAINS UNSETTLED UNDER A CYCLONIC FLOW PATTERN. THE
RIDGE WILL NOT TAKE HOLD OF THE DISTRICT UNTIL CLOSER TO THE END
OF THE WEEK. AT WHICH TIME...FOG WILL RETURN TO THE SAN JOAQUIN
VALLEY AS WE GO INTO ANOTHER STAGNANT WEATHER PATTERN. BY EARLY
NEXT WEEK...THE RIDGE AMPLIFIES AND REACHES TOWARD THE ALASKA
REGION. THIS AMPLIFICATION WILL ALLOW FOR A MORE MERIDIONAL FLOW
PATTERN TO DEVELOP AND INTRODUCE VERY COLD AIR. WHILE THE CURRENT
COLD FRONT WILL PUSH IN COLD AIR THIS WEEKEND...ITS ORIGINS ARE
MARITIME. NEXT WEEKS COLD AIR WILL BE CONTINENTAL IN NATURE AND
MUCH COLDER...INTRODUCE A THREAT OF FREEZING CONDITIONS OVER THE
REGION. YET...CONFIDENCE IS STILL LOW WITH THIS POSSIBLE SOLUTION
IN THE LONGER TERM. THEREFORE...WILL CONCENTRATE ON THE SHORT TERM
WITH THE HIGH IMPACT WINDS AND LOWERING SNOW LEVELS. OF FURTHER
NOTE...WHEN THE COLD AIR FILTERS IN NEXT WEEK...THE WEATHER
PATTERN INGREDIENTS MAY COME TOGETHER FOR A POSSIBLE MONO WIND
EVENT NEAR YOSEMITE ON AROUND TUESDAY MORNING. WILL MONITOR THE
SITUATION FOR ANY CHANGES IN THE WEATHER INGREDIENTS.
&&
.AVIATION...
FOR THE SAN JOAQUIN VALLEY...VFR/MVFR WITH LOCAL IFR THRU 00Z
THURSDAY. AFTERWARD...A CHANCE OF RAIN POSSIBLE ACROSS THE VALLEY
WITH WIDESPREAD MVFR THRU AT LEAST 12Z THURSDAY. ACROSS THE
SIERRA NEVADA...INCREASING AREAS OF MVFR AND MTN OBSCURING IFR
AFTER 21Z IN PRECIPITATION. FOR THE KERN COUNTY MOUNTAINS...STRONG
GUSTY WINDS DEVELOPING TONIGHT AFTER 01Z THURSDAY WITH AREA OF
MOUNTAIN OBSCURATION AFTER 06Z THURSDAY. IN THE KERN COUNTY
DESERT...HIGH WINDS DEVELOPING TONIGHT AFTER 03Z THURSDAY WITH
MVFR IN LOCAL BLOWING DUST.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 12-24 70:1964 39:1933 55:1892 20:1990
KFAT 12-25 72:1902 38:1908 54:1983 20:1987
KFAT 12-26 70:1892 38:1908 55:1983 21:1987
KBFL 12-24 75:1964 39:1993 57:1979 13:1905
KBFL 12-25 76:1902 32:1918 56:1977 21:1899
KBFL 12-26 71:1999 35:1918 56:1977 20:1905
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST
THURSDAY CAZ095.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM PST THURSDAY
CAZ095-098-099.
&&
PUBLIC...MOLINA
AVN/FW...DS
SYNOPSIS...BSO
WEATHER.GOV/HANFORDHazardous weather outlook, Dec 23, 9:16 PM PST, 21 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 916 PM PST TUE DEC 23 2014 CAZ098-099-240630- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 916 PM PST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT. ...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM PST THURSDAY... .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UPGRADED TO WIND ADVISORY. SEE SFONPWHNX FOR DETAILS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 3:05 AM PST | High Wind Warning | HNX | 3 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.